MathSciNet Relay Station
MathSciNet bibliographic data
MR2885767 60K05 (60F99 60G70)
Wang, Yuebao; Cui, Zhaolei; Wang, Kaiyong; Ma, Xiuli Uniform asymptotics of the finite-time ruin probability for all times. J. Math. Anal. Appl. 390 (2012), no. 1, 208–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement